# SDR CALA2024110601026

- Difficulty date: November 3, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N14515
- Make and model: Airbus A321-271NX
- Aircraft serial: 12049
- Aircraft time: 878 hours, 303 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

REF LP9751925 FOR ODOR IN FLIGHT DECK, COMPLY WITH AMM 05-51-10-200-801-C-1, ALSO, PER TOMC REQUEST RUN BOTH ENGINES AT IDLE AND APU WITH PACKS ON TO TRY AND ISOLATE/ID SOURCE OF SMELL CHECKED HYDRAULIC QUANTITIES, ALL 3 SYSTEMS ARE SERVICED CORRECTLY WITHIN LIMITS, CHECKED ENGINE INLETS AND FAN EXIT GUIDE VANES, CHECKED BOTH PACK INLETS AND EXHAUSTS, NOTED NO DEFECTS AND NO BIRD STRIKES, CHECKED FORWARD GALLEY OVENS AND NOTED NO BURNT FOOD, RAN BOTH ENGINES AT IDLE FOR CLOSE TO 30 MIN, WHILE ENGINES IDLING, RAN BOTH PACKS AND CYCLED TEMPS FROM FULL COLD FOR 10 MIN AND THEN TO FULL HOT FOR 10 MIN. INSPECTED ALL 4 EACH LOWER FORWARD AVIONICS BAYS AND INSPECTED ALL ACESSABLE WIRING BUNDLES ... INSPECTED ACCESSABLE ELECTRICAL BOXES IN 4 EACH LOWER AVIONICS BAYS, ALSO CHECKED EQUIPMENT COOLING AIR EXHAUST FAN AIR, NOTED NO DEFECTS AND NO ODD SMELLS, AND NO EVIDENCE OF ANYTHING BURNING OR MELTING, REF AMM05-51-10-200-801-C-1.
